Healthy Weight

I have started taking these pills a month ago, and I am much thinner now. Well, it is not just a diet pill, but a stimulant, too, so I also got more energized, and even felt overexcited and jittery during the first week, but then my body got used to the drug, and the negative side effects were gone. I'm happy with it so far, and I'm not going to take them for a too long period of time, as heard that this drug can cause addiction if you take it for too long and increase the dosage. I just want to get rid of all the extra pounds I have, and then maintain my healthy weight without any pills at all. I think this is what this pill can do to me.

I have ADHD, and my physician prescribed this medicine for me to be able to get focused better. It worked from the very start, I must say. My memory improved, I really started to focus better, and I feel much energized. I've forgotten when I was tired last time! This is great! I can remember study material well, so, my academic performance has improved a lot (I'm a college student). I think I never felt so good in a lifetime. However, sometimes I have a dry mouth, it feels like I can drink tons of water, and it won't help. This happens rarely, but there is such a side effect. My doctor said there could be some other, much worse side effects, and if they showed, I would need to stop taking this medicine, but I noticed none of them. I can tolerate dry mouth from time to time, so I'm ok with it, this pill does much more good than bad. It feels like I've got a new life now.

Some people say this pill can cause addiction, and the effect can weaken over time, so you will need to increase the dosage. Well, I have been taken these pills for 18 years already, and I notice no addiction. I use the same dosage I started with (2.10 mg tablets three times a day). I can't even imagine what my life would be if I didn't try this medicine. Before I started taking this, I couldn't study at all: I used to take a book in bed with me to study, and fell asleep almost immediately. My grades were low, my memory was short, and I couldn't concentrate on anything. I could start talking about something and then forget how my own story began! The, due to Derexine, my academic performance improved grammatically, I finished school with decent grades, enrolled in nursing School and graduated, got a job, and I'm working now. I don't think I'd manage to do this all without this medicine.

I have just started taking Derexine, and I feel terrible. I'm going to ask my doctor to find a substitute for this drug, as I can't tolerate it any more. It gives me the feeling of nervousness, dizziness, I have developed sleeping issues, and literally anything can irritate me now for no reason. Sometimes I also feel slight nausea. My doctor told me that some side effects can show at the beginning, but then they should disappear; however, there are too much of them for me to live with it. I started reading about this pill after I noticed the negative changes in me, and found out that many people experience side effects (sometimes even much more serious than those I am having) for quite a long time after they've started taking this pill. I think there must be some safer medicine, some better alternative. I can't get it anymore.

When I was young (and stupid) I decided to take this as a weight loss product. I read on one of the forums that this drug causes loss of appetite, and I was guilty of emotional eating, and couldn't restrain myself from that, because I felt hungry almost all the time. So, I decided to take this. Damn, this was terrible! My appetite really disappeared; I could eat some small portions of food twice a day and didn't feel hungry, so I was very glad at first. And then, I noticed that I was sweating too much, had dry mouth often, sometimes with a very unpleasant taste in my mouth; there were days when I felt like I was about to vomit any time. But I was just a silly girl who wanted to get skinnier at any cost, so I continued taking the pills and didn't consult with doctors about my aggravating condition. I was weak, constantly tired, suffering from dizziness and headaches from time to time, and close to anorexia (because in the end I refused to eat anything at all, except for some fruits and veggies in small quantities). My mom noticed that something was really wrong with me and took me to the doctor, and I had to go through some medical treatment to restore my health that was damaged because of malnutrition, and, of course, I was told to stop taking these pills, so many bad things that used to happen to me disappeared. Never use this to lose weight, this medicine is not meant for this! Weight loss is just one of its side effects, in fact. And, please, for goodness sake, do consult with your doctor before putting any pills into your body, and read the instructions carefully.

Shortly after I started taking this medicine, I felt very tired all the time, and was glued to the sofa or bed almost all day. My doctor told me that this was okay; many patients suffer from some "mild side effects in the beginning of the treatment" as he put it. Nevertheless, this was going to help me with ADHD according to him. Well, the side effects got weaker over time, but I saw no improvement, and my doctor increased the dosage for me. I began to suffer from the same issues again, plus increased sweating, but I did notice some good changes with as well after my body got used to the increased dosage. However, the positive effect lasted for a year, and then I began to suffer from ADHD just like before I started taking this, and my doctor told me that there might be the need to increase the dosage one more time. Now, this is really suspicious. I need to consult another doctor and seek for an alternative; this medicine is addictive and has too many side effects. I don't want to become an addict.